Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Why does my father-in-law have breathing problem ?

my father in law feels problem while breathing his age is55yr height5'4 weight60+ tanuja
Asked On : Wed, 8 Jun 2011
Answers:  5 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hello tanuja;
welcome to HealthcareMagic
The problem in breathing can be due to any reasons:-
-chronic bronchitis if he is a smoker
-allergic bronchitis
-due to cardiac pain since his age is 55 it is a possibility
-congestive heart disease etc
Please see if he has any other symptoms like fever;chest pain;or any heaviness in chest.The better thing you can do is to get him to a doctor for examination.The doctor will examine him and advise him the necessary treatment.
Answered: Wed, 8 Jun 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi, Tanujaji,
Thanks for query,
As he is having some breathing problem,he should be evaluated.
Go for ECG to rule out cardiac problem,
X-ray chest for any respiratory tract problem.
If all reports are normal then go for respiratory exercise.
ok and bye.
Answered: Wed, 8 Jun 2011
I find this answer helpful
General & Family Physician Dr. Vasudha Jayant Athavale's  Response

Please get his blood checked for hb%,tlc,dlc.

Anaemia,allergy infection or asthama are common causes which would be clear after these investigations .He may need drugs accordingly.he will be releaved easily with drugs. please don't worry.

before that you can try Tab. Derriphylline twice a day after food.

Thank you.
Answered: Wed, 8 Jun 2011
I find this answer helpful
  User's Response
but he is diabetic also and he is a smoker is it safe to give him this medicine
Answered: Wed, 8 Jun 2011
General & Family Physician Dr. Vasudha Jayant Athavale's  Response
Tab derriphyllin is safest of all drugs for breathlessness. it can be safely given in diabetis too. please get him investigated to pin point the dignosis.
Answered: Thu, 9 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor